Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 32, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 10, 2011, 4:35 AM EST. It took effect at Dec 10, 2011, 9:02 PM EST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2011, 4:35 AM EST (09:35 UTC)
- In effect from
- Dec 10, 2011, 9:02 PM EST
- Expired
- Dec 13, 2011, 3:29 PM EST
- In force
- 66 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
728 WHUS72 KMLB 100935 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 435 AM EST SAT DEC 10 2011 AMZ550-570-572-575-102100- /O.NEW.KMLB.SC.Y.0032.111211T1200Z-111213T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 435 AM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 7 PM EST MONDAY. * WINDS AND SEAS: EAST WINDS AROUND 15 KNOTS WILL BECOME NORTHEAST LATE TODAY AT 15 TO 20 KNOTS AND SMALL CRAFT SHOULD EXERCISE CAUTION. WINDS SHOULD INCREASE TO AROUND 20 KNOTS SUNDAY WITH SEAS BUILDING OVER 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-102100- /O.NEW.KMLB.SC.Y.0032.111212T0000Z-111213T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 435 AM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY. * WINDS AND SEAS: EAST WINDS AT 10 TO 15 KNOTS WILL BECOME NORTHEAST 15 TO 20 KNOTS LATE TODAY AND SMALL CRAFT SHOULD EXERCISE CAUTION. SEAS WILL BUILD TO 5 TO 7 FEET OR HIGHER BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
651 WHUS72 KMLB 102101 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 401 PM EST SAT DEC 10 2011 AMZ550-570-572-575-110900- /O.CON.KMLB.SC.Y.0032.111211T1200Z-111213T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 401 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 7 PM EST MONDAY. * WINDS AND SEAS: EAST WINDS AROUND 15 KNOTS WILL BECOME NORTHEAST AT 15 TO 20 KNOTS SATURDAY EVENING THEN INCREASE TO AROUND 20 KNOTS SUNDAY WITH SEAS BUILDING OVER 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-110900- /O.CON.KMLB.SC.Y.0032.111212T0000Z-111213T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 401 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS BEGINNING SATURDAY NIGHT. SEAS WILL BUILD TO 5 TO 7 FEET OR HIGHER BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
020 WHUS72 KMLB 110202 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 902 PM EST SAT DEC 10 2011 AMZ550-570-111530- /O.EXT.KMLB.SC.Y.0032.111211T0202Z-111213T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 902 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND SEAS: NORTHERLY WINDS AROUND 20 KNOTS SATURDAY NIGHT WILL SHIFT TO THE NORTHEAST SUNDAY. SEAS 5 TO 7 FEET BUILDING TO MORE THAN 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-111530- /O.CON.KMLB.SC.Y.0032.111211T1200Z-111213T0000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 902 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 7 PM EST MONDAY. * WINDS AND SEAS: EAST WINDS AROUND 15 KNOTS WILL BECOME NORTHEAST AT 15 TO 20 KNOTS SATURDAY EVENING THEN INCREASE TO AROUND 20 KNOTS SUNDAY WITH SEAS BUILDING OVER 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-111530- /O.CON.KMLB.SC.Y.0032.111212T0000Z-111213T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 902 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST MONDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS BEGINNING SATURDAY NIGHT. SEAS WILL BUILD TO 5 TO 7 FEET OR HIGHER BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST WINDS WITH SEAS BUILDING TO 5 TO 7 FEET OR HIGHER...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHUS72 KMLB 110950 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 450 AM EST SUN DEC 11 2011 AMZ550-570-112100- /O.CON.KMLB.SC.Y.0032.000000T0000Z-111213T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 450 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND SEAS: A LONG FETCH OF NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL BUILD SEAS OVER 7 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST TO EAST WINDS WITH SEAS BUILDING OVER 7 FEET IN THE OPEN ATLANTIC...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-112100- /O.CON.KMLB.SC.Y.0032.111211T1200Z-111213T0000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 450 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND SEAS: A LONG FETCH OF NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL BUILD SEAS OVER 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST TO EAST WINDS WITH SEAS BUILDING OVER 7 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-112100- /O.CON.KMLB.SC.Y.0032.111212T0000Z-111213T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 450 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY. * WINDS AND SEAS: A LONG FETCH OF NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL BUILD SEAS OVER 7 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST TO EAST WINDS WITH SEAS BUILDING OVER 7 FEET IN THE OPEN ATLANTIC...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHUS72 KMLB 111939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 239 PM EST SUN DEC 11 2011 AMZ550-570-572-575-130000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-111213T0000Z/ /O.NEW.KMLB.SW.Y.0014.111213T0000Z-111215T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 239 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 PM MONDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 PM MONDAY TO 7 AM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND SEAS: A LONG FETCH OF STRONG NORTHEAST TO EAST- NORTHEAST WINDS WILL KEEP SEAS BETWEEN 7 AND 10 FEET...EVEN THOUGH WINDS MAY DROP A LITTLE BELOW 20 KNOTS BEGINNING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST TO EAST WINDS WITH SEAS BUILDING OVER 7 FEET IN THE OPEN ATLANTIC...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ552-555-130000- /O.CON.KMLB.SC.Y.0032.111212T0000Z-111213T0000Z/ /O.NEW.KMLB.SW.Y.0014.111213T0000Z-111215T1200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 239 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 PM MONDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 PM MONDAY TO 7 AM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY. * WINDS AND SEAS: A LONG FETCH OF STRONG NORTHEAST TO EAST- NORTHEAST WINDS WILL KEEP SEAS BETWEEN 7 AND 10 FEET...EVEN THOUGH WINDS MAY DROP A LITTLE BELOW 20 KNOTS BEGINNING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST TO EAST WINDS WITH SEAS BUILDING OVER 7 FEET IN THE OPEN ATLANTIC...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
045 WHUS72 KMLB 122038 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 338 PM EST MON DEC 12 2011 AMZ550-552-555-570-572-575-132100- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-111214T0900Z/ /O.EXT.KMLB.SW.Y.0014.111214T0900Z-111215T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 338 PM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 PM MONDAY TO 7 AM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND SEAS: A LONG FETCH OF STRONG NORTHEAST TO EAST- NORTHEAST WINDS AROUND 20 KNOTS WILL KEEP SEAS BETWEEN 7 AND 10 FEET NEAR THE COAST AND 10 TO 13 FEET FURTHER OFFSHORE THROUGH TUESDAY...BEFORE SLOWLY SUBSIDING THROUGH LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR INCREASING NORTHEAST TO EAST WINDS WITH SEAS BUILDING OVER 7 FEET IN THE OPEN ATLANTIC...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
405 WHUS72 KMLB 132029 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 329 PM EST TUE DEC 13 2011 AMZ550-552-555-570-572-575-142100- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-111214T0900Z/ /O.EXT.KMLB.SW.Y.0014.111213T2029Z-111215T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 329 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS AND SEAS: A CONTINUING LONG FETCH OF MODERATE NORTHEAST TO EAST-NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO KEEP SEAS ELEVATED. SEAS WILL BE BETWEEN 5 AND 7 FEET NEAR THE COAST AND 7 TO 9 FEET FURTHER OFFSHORE THROUGH WEDNESDAY...BEFORE SUBSIDING BELOW ADVISORY CRITERIA THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 4:15 AM EST, 20 minutes earlier.
Area forecast discussion, Dec 10, 4:15 AM EST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
415 AM EST SAT DEC 10 2011
.DISCUSSION...
...CONSIDERABLE CLOUDS AGAIN TODAY WITH GOOD CHANCE OF SHOWERS
ESPECIALLY ORLANDO-CAPE SOUTHWARD TO OKEECHOBEE/TREASURE COAST...
TODAY...STRONG HIGH PRESSURE WILL BUILD SLOWLY EAST OUT OF THE MID
SECTION OF THE COUNTRY AND CAUSE LOCAL PRESSURE GRADIENT TO
TIGHTEN. A NORTH/NORTHEAST LOW LEVEL WIND SURGE WILL DEVELOP BY
LATE IN THE DAY ACROSS ABOUT THE NORTH HALF OF THE AREA.
MEANWHILE...OLD FRONT WHICH HAS BEEN LIFTING SLOWLY BACK TO THE
NORTH...WILL INCREASE MOISTURE.
THERE IS A CHANCE FOR SOME MODERATE TO LOCALLY HEAVY RAIN. THINK
THE BEST ESTIMATE IS ALONG THE CENTRAL COAST WHERE ZONE OF
CONVERGENCE SETS UP. THIS IS SUGGESTED MORE SO BY THE NAM AND WILL
GO SLIGHTLY ABOVE THE GFS MOS VALUES THERE (50 PERCENT). ELSEWHERE
HAVE GONE CLOSE TO MOS POPS WHICH ARE 30-40 PERCENT.
IT WILL BE MOSTLY CLOUDY AGAIN. AREAS OF RAIN WILL KEEP SOME SPOTS
IN THE 60S POSSIBLY INTO THE AFTERNOON BUT EVENTUALLY IT RISE
ABOVE 70 DEGREES EVERYWHERE...WITH SOME UPPER 70S OCCURRING WHERE
A PERIOD OF SUNSHINE OCCURS.
TONIGHT...RATHER STRONG SURFACE HIGH PRESSURE CENTER WILL MOVE
TOWARDS THE MIDDLE ATLANTIC COAST. BREEZY LOW LEVEL NORTHEAST TO
EAST FLOW OVER THE OCEAN...ALONG WITH ABOVE NORMAL MOISTURE VALUES
SHOULD GENERATE SCATTERED SHOWERS. CURIOUSLY...THE GFS MOS POPS
DROP OFF TO 15 PERCENT OR LESS...WHICH IS IN DISAGREEMENT WITH ITS
QPF ALONG THE COAST. THEREFORE...HAVE GONE ABOUT 20 PERCENT ABOVE
THE MOS VALUES THERE (30 PERCENT). LOW LEVEL FLOW LOOKS STRONG
ENOUGH TO PUSH A FEW SHOWERS WELL INLAND SO HAVE TAPERED POPS TO
AROUND 15 PERCENT ACROSS THE FAR INTERIOR.
SUN-MON...
MID/UPR LVL NWRLY FLOW OVER THE CENTRAL AND HIGH PLAINS WILL PUSH AN
H100-H85 RIDGE AXIS FROM THE GREAT LAKES/RIO GRANDE VALLEY INTO THE
MID ATLC/TN RIVER VALLEY BY DAYBREAK SUN. ANTICYCLONIC FLOW AROUND
THE BASE OF THE RIDGE WILL ALLOW THE E/NE FLOW ACRS THE FL PENINSULA
TO DEEPEN...RESULTING IN A STRONG MARITIME INFLUENCE TO THE LCL
AIRMASS TO START THE WEEK. N/NWRLY FLOW OVER THE MID/DEEP SOUTH WILL
PUSH A WEAK COLD FRONT INTO THE FL PANHANDLE...BUT THIS WILL STALL
WELL N OF THE CWA EARLY SUN AS THE RIDGE STALLS OVER THE MID
ATLC/NEW ENGLAND REGION.
THE ERLY WINDS WILL TAP THE REMNANT MOISTURE BAND OF AN OLD FRONTAL
BOUNDARY OVER THE W ATLC AND PUSH IT ACRS CENTRAL FL. THE SRN JET
BRANCH IS QUITE STRONG (H25 WNDS 100-120KTS) AND WILL PROVIDE
PLENTIFUL UPR LVL SUPPORT TO THE DVLPG PATTERN. HOWEVER...MID LVL
DYNAMIC SUPPORT FROM THE SHORT WAVE TROF DIGGING ACRS THE MS
RIVER/UPR MID WEST WILL LARGELY BYPASS THE PENINSULA DUE TO THE
STRONG ZONAL COMPONENT ASSOCD WITH THE AFOREMENTIONED JET. MOS POPS
HAVE INCREASED 10-15PCT SINCE THE 09/00Z RUN...THOUGH LOW QPF
NUMBERS (0.25"-0.50") SUGGEST A RELATIVELY LOW IMPACT EVENT MORE IN
LINE WITH GENERAL STRATIFORM RAIN. INDEED...GFS MODEL DOES INDICATE
STRONG ISENTROPIC LIFT THRU THE 4-5KM LYR BY MIDDAY SUN.
WILL INCREASE POPS TO 40-50PCT SUN...THEN TAPER THEM BACK FROM S TO
N TO 30-40PCT ON MON AS THE SRN JET BRANCH WEAKENS AND LIFTS NWD.
PRECIP SHOULD END AREAWIDE MON NIGHT AS A STRONG MID LVL ANTICYCLONE
BUILDS OVER THE GOMEX AND PUSHES DRYER AND MORE STABLE CONTINENTAL
AIR DOWN THE FL PENINSULA. STRONG MARITIME INFLUENCE DUE TO
PERSISTENT LOW LVL E/NE FLOW. MAX TEMPS LARGELY IN THE M/U70S...MINS
IN THE M/U60S.
TUE-FRI...
THE LARGE H85-H50 HI PRES RIDGE OVER THE GOMEX WILL DOMINATE THE WX
PATTERN THRU MUCH OF NEXT WEEK AS IT DRIFTS ACRS FL AND AND MERGES
WITH A SFC/LOW LVL RIDGE OVER THE ERN CONUS. INCREASING MID LVL
SUPPRESSION AND STRONG DRY AIR ADVECTION WILL PREVAIL THRU MID WEEK
AS THE MID LVL RIDGE BECOMES EMBEDDED IN THE SRN JET BRANCH AND
PUSHES INTO THE ATLC. SFC/LOW LVL ERLY FLOW WILL CONTINUE AROUND THE
BASE OF THE SFC RIDGE...MAINTAINING THE STRONG MARITIME INFLUENCE
THRU THE UPCOMING WEEK. LITTLE CHANGE IN DAY-TO-DAY TEMPS WITH
MAXES RUNNING LARGELY IN THE M/U70S. MINS IN THE M/U50S N OF THE I-4
CORRIDOR...L/M60S S OF I-4.
&&
.AVIATION...
A BAND OF SHOWERS LIFTED TO SOUTH BREVARD AND OSCEOLA DURING THE
OVERNIGHT. THE MODELS SHOW THAT THIS BAND WILL BE SLOW TO LIFT MUCH
FARTHER NORTH AS A MORE NORTHERLY WIND FLOW WILL PREVAILS...BUT
THERE IS A CHANCE THAT SOME SHOWERS WILL REACH TO KMCO LATER THIS
MORNING OR TOWARDS MIDDAY. THE GREATEST CHANCE FOR SHOWERS SHOULD BE
FROM ABOUT KTIX-KMLB-KVRB-KFPR-KSUA WITH LOCAL IFR VISIBILITIES
OCCURRING.
&&
.MARINE...
TODAY-TONIGHT...POOR WEATHER ALONG WITH BREEZY ONSHORE FLOW WILL
OCCUR. TIMING AND MAGNITUDE OF NORTH/NORTHEAST WIND SURGE IS RATHER
LOW CONFIDENCE LATE TODAY. WILL HOLD OFF UNTIL SUNDAY FOR AN
ADVISORY AS ALL GUIDANCE KEEPS WINDS 15-20 KNOTS THROUGH TONIGHT
WITH SEAS 4-6 FEET. BUT THE EXERCISE CAUTION STATEMENTS THAT WILL BE
IN EFFECT SHOULD BE HEEDED BY SMALL CRAFT OPERATORS AS WIND SURGES
THIS TIME OF THE YEAR CAN BE STRONGER THAN FORECAST.
SUN-WED...MODERATE TO FRESH E/NE BREEZE WILL CONTINUE THRU THE FIRST
PART OF THE UPCOMING WEEK AS A STRONG CONTINENTAL RIDGE BUILDS OVER
THE MID ATLC. AS IT DOES...A LONG NERLY FETCH WILL ONCE AGAIN DVLP
OVER THE WRN ATLC THAT WILL PUSH A MODERATE SWELL INTO THE E FL
COAST. SEAS WILL RESPOND BY BUILDING TO SCA 5-6FT NEARSHORE/6-8FT
OFFSHORE BY SUN AFTN...THEN 6-8FT NEARSHORE/9-12FT OFFSHORE BY MON
AFTN. WNDS/SEAS WILL DIMINISH GRADUALLY THRU MIDWEEK AS THE RIDGE
AXIS WEAKENS AND DRIFTS INTO THE W ATLC...THOUGH ELEVATED SEAS ARE
EXPECTED FOR MUCH OF THE UPCOMING WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 61 74 64 74 / 30 50 50 40
MCO 60 78 64 78 / 20 50 40 30
MLB 67 77 69 76 / 30 40 40 40
VRB 67 78 68 77 / 30 40 40 40
LEE 57 76 62 76 / 10 40 40 30
SFB 60 76 64 77 / 20 50 50 40
ORL 61 77 64 77 / 20 50 40 30
FPR 68 78 68 77 / 30 40 30 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 PM EST MONDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN
INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM SUNDAY TO 7 PM EST MONDAY FOR
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM/IMPACT WX...BRAGAWHazardous weather outlook, Dec 9, 5:35 PM EST, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 535 PM EST FRI DEC 9 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-100100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 535 PM EST FRI DEC 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF STREAM WATERS FOR SEAS UP TO 6 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MODERATE NORTHEAST WINDS AND PERSISTENT LONG PERIOD SWELLS WILL KEEP SEAS ELEVATED INTO EARLY NEXT WEEK AS A SECOND AREA OF HIGH PRESSURE REBUILDS NORTH OF FLORIDA THIS WEEKEND. RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES WILL ALSO REMAIN ELEVATED THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SEDLOCK/GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 6:31 AM EST | Areal Flood Advisory | MLB | Martin, Saint Lucie | 89 min |
| Dec 10, 8:12 AM EST | Areal Flood Warning | MLB | Martin, Saint Lucie | 108 min |
| Dec 10, 10:01 AM EST | Areal Flood Advisory | MLB | Indian River, Martin, Saint Lucie | 119 min |
| Dec 10, 12:00 PM EST | Areal Flood Advisory | MLB | Indian River, Saint Lucie | 60 min |
| Dec 10, 12:13 PM EST | Areal Flood Advisory | MLB | Indian River, Saint Lucie | 47 min |
| Dec 10, 1:03 PM EST | Areal Flood Advisory | MLB | Indian River | 89 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.